# SDR MASA200800110

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 12,568 hours, 9,584 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2877 PHX-ELP - LT FWD EMERGENCY DOOR CAUTION MESSAGE AFTER LANDING.  ADJUSTED SENSOR, OPS CHECK GOOD.
